| Model Number |
TCDS0801-XT |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
Tricuspid Valve Insufficiency/ Regurgitation (4453)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4+ functional tricuspid regurgitation (tr) and restricted septal leaflet for a triclip procedure.During the procedure, a triclip was successfully implanted.Post deployment, the clip had single leaflet device attachment(slda) from the septal leaflet.The tr remained unchanged post procedure.There was no clinically significant delay or adverse patient effects reported.